A 20-year-old male asked:
i still get pimples after 2 acctuane treatments, minocycline (months) and tactuo (12 weeks). it decreased a lot but not entirely. what should i do next?
2 doctor answers
Dr. Ed Friedlander answered
44 years experience Pathology
Chronic disease: I trust your physician has explained that acne is a chronic, non-curable, non-lifestyle-related disease that will eventually remit as you get older. A course of Isotretinoin usually keeps the disease at bay for a year or so; i'm glad you got a basically good result. You'll need to work in partnership with your physician to manage your disease. Spironolactone and retinoic acid derivatives may help.
Answered on Jun 26, 2014
Dr. Joseph Eastern answered
44 years experience Dermatology
Common.: Statistically, one third of Accutane patients need another course of Accutane later on. If you still have acne after 2 courses, you may not have received an adequate dosage, or your skin may just be stubborn. Consult your prescribing dermatologist to see if a third course is necessary, or if another option is preferred.
Answered on Jun 24, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month